Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A kernel approach to the local solvability of the tangential Cauchy Riemann equations


Authors: A. Boggess and M.-C. Shaw
Journal: Trans. Amer. Math. Soc. 289 (1985), 643-658
MSC: Primary 32F20; Secondary 35C15, 35N15
MathSciNet review: 784007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An integral kernel approach is given for the proof of the theorem of Andreotti and Hill which states that the $ Y(q)$ condition of Kohn is a sufficient condition for local solvability of the tangential Cauchy Riemann equations on a real hypersurface in $ {{\mathbf{C}}^n}$. In addition, we provide an integral kernel approach to nonsolvability for a certain class of real hypersurfaces in the case when $ Y(q)$ is not satisfied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F20, 35C15, 35N15

Retrieve articles in all journals with MSC: 32F20, 35C15, 35N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0784007-7
PII: S 0002-9947(1985)0784007-7
Article copyright: © Copyright 1985 American Mathematical Society